# SDR 2012FA0000706

- Difficulty date: July 31, 2012
- Submitted: October 19, 2012
- Operation: General aviation
- Aircraft: N476DA
- Make and model: Cirrus SR20
- Aircraft serial: 201818
- Aircraft time: 4,768 hours
- Engine: Cont IO360ES
- Engine time: 198 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R64936874A4
- Part serial: B12EA165R
- Condition: Out Of Tolerance
- Location: Fuel System
- Part time: 198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DRIVEN MECHANICAL FUEL PUMP WILL NOT OUTPUT HIGHER THAN 14.3 GPH AT WIDE OPEN THROTTLE AFTER ADJUSTMENT.  SHOULD BE IN THE 17 - 18 GPH RANGE.
